# SDR DALA14008429211

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 579-646
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK GOUGED AND SCRATCHED AT BS 579-646, RBL 22.  BLENDED OUT GOUGES.  FOUND TO BE OUT OF LIMITS.  FABRICATED NEW SEAT TRACK IAW SRM 53-40-01, FIG 6.
